Warning

 

Close

Confirm Action

Are you sure you wish to do this?

Confirm Cancel
Member Login
Site Notices
11/22/2017 10:05:29 PM
Posted: 10/13/2004 4:53:10 PM EST
I've quit smoking sucessfully for a while with the 21mg/day Nicoderm CQ patch before. I had a relapse and since yesterday I'm back on it. I just put a new one ten minutes ago and I'm starting to feel really dizzy and sick...Cause for concern?
Link Posted: 10/13/2004 4:56:26 PM EST
You have 24 hours.
Link Posted: 10/13/2004 4:57:17 PM EST
Put on another patch.
Link Posted: 10/13/2004 4:58:15 PM EST

Originally Posted By MisterFloppy:
You have 24 hours.




.....................
Link Posted: 10/13/2004 5:00:03 PM EST
Nicotine overdose. DO NOT smoke while wearing the patch. I wouldn't even smoke within five or six hours of smoking.

Link Posted: 10/13/2004 5:01:52 PM EST

Originally Posted By Burley:
Nicotine overdose. DO NOT smoke while wearing the patch. I wouldn't even smoke within five or six hours of smoking.





I didn't though with this patch.......well, I had ONE cigarrette this morning; but I was wearing a different patch....THEY FORCED ME! I HAD TO DO IT! FOR THE CHILDREN!!!!
Link Posted: 10/13/2004 5:06:05 PM EST
Did you take off the old patches? There was this one guy that kept on puting on a new patch and leaving the old one on. He called his docter because he ran out of room.
Link Posted: 10/13/2004 5:06:43 PM EST
patch sticks to your lips and cant keep teh gum lit
Link Posted: 10/13/2004 5:08:10 PM EST

Originally Posted By Lockedon:
well, I had ONE cigarrette this morning; but I was wearing a different patch....THEY FORCED ME! I HAD TO DO IT! FOR THE CHILDREN!!!!



dude, you can't keep smoking because you quit! good luck!!!
Link Posted: 10/13/2004 5:10:18 PM EST
Try sticking a few to your temples Garcia style!!
Link Posted: 10/13/2004 5:17:23 PM EST
my coworker started using the patch. After a while he was smoking with the patch on.
Link Posted: 10/13/2004 5:20:16 PM EST
I remember my first day on the patch. I kind of felt dizzy too. I was amazed at how well it worked controlling cravings. It says it's optional to sleep with so I slept with it the first night (the morning's is when I really enjoy a smoke). Wow, I had the most vividly erotic dream that night. It still ranks number one as the best and most realistic dream of my life. I read the packet the next day and sure enough it says that you can sleep with it on but that it may cause vivid dreams. Fine by me. The next night I slept with it again, probably one of the scariest fucking nightmares ever! I stopped waring it at night after that, I figured the risk wasn't worth it. YMMV
Link Posted: 10/13/2004 5:24:14 PM EST

Originally Posted By DocBrooks:
I remember my first day on the patch. I kind of felt dizzy too. I was amazed at how well it worked controlling cravings. It says it's optional to sleep with so I slept with it the first night (the morning's is when I really enjoy a smoke). Wow, I had the most vividly erotic dream that night. It still ranks number one as the best and most realistic dream of my life. I read the packet the next day and sure enough it says that you can sleep with it on but that it may cause vivid dreams. Fine by me. The next night I slept with it again, probably one of the scariest fucking nightmares ever! I stopped waring it at night after that, I figured the risk wasn't worth it. YMMV




What scares me is is that this isn't the first time I'm using the patch...But I'm feeling unbelievably sick...It might be because I'm watching the debate, but I seriously don't think this is normal...
Link Posted: 10/13/2004 5:26:11 PM EST
cut them in half
Link Posted: 10/13/2004 5:30:03 PM EST
Screw the patch. It did work for me, but I went through a shitload of sunflower seeds. The second and final time I quit (1 year 9 months ago), I used the inhaler (sp?). It works great! It control the nicotine fits, and it give your hands something to do.
Link Posted: 10/13/2004 6:02:29 PM EST
Not trying to alarm you, but a co-worker of mine ran into heart rhythm issues
and ended up going to the hospital till his body normalized again.

Not saying this is what is happening to you, but my friend did have a bad
reaction when he got too much nicotine in his system, and his body had to
settle back to a normal rhythm.
Top Top